d'Este, G.
Torsion-free abelian groups and completely decomposable p-adic modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 95-102
Zbl 0444.20045 | MR 582943
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__95_0

Bibliographie

[1] L. Fuchs, Infinite Abelian Groups, vol. 1 and 2, London-New York, 1971 and 1973. Zbl 0209.05503

[2] L. Fuchs, Notes on abetian groups, II, Acta Math. Acad. Sci. Hung., 11 (1960), pp. 117-125. MR 125878 | Zbl 0090.02002

[3] E.L. Lady, Splitting fields for torsion-free modules over discrete valuation rings, J. Algebra, 49 (1977), pp. 261-275. MR 506213 | Zbl 0366.13002

[4] A. Orsatti, Introduzione ai gruppi abeliani astratti e topologici, Quaderni dell'Unione Matematica Italiana, Vol. 8, Pitagora Editrice, Bologna, 1979. Zbl 0599.20085

[5] L. Procházka, Sur p-independence et p∞-independence en des groupes sans torsion, Symposia Math., 23 (1979), pp. 107-120. Zbl 0443.20045

[6] L. Salce, Cotorsion theories for abelian groups, Symposia Math., 23 (1979), pp. 11-32. MR 565595 | Zbl 0426.20044